Skip to Main content Skip to Navigation
Journal articles

Cubefree words with many squares

Abstract : We construct infinite cubefree binary words containing exponentially many distinct squares of length n. We also show that for every positive integer n, there is a cubefree binary square of length 2n.
Keywords : cubefree word square
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990439
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 3:37:08 PM
Last modification on : Saturday, June 2, 2018 - 5:50:01 PM
Long-term archiving on: : Monday, April 10, 2017 - 10:15:56 PM

File

1048-5078-1-PB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00990439, version 1

Collections

Citation

James Currie, Narad Rampersad. Cubefree words with many squares. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2010, 12 (3), pp.29-34. ⟨hal-00990439⟩

Share

Metrics

Record views

92

Files downloads

862